# SDR AMTA200401248

- Difficulty date: October 1, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE DEVELOPED VIBRATION AT FL390.  VIBRATION FOLLOWED THROTTLE MOVEMENT AND FELT IN CABIN WITH SELECTOR IN (LOW) AND EITHER (A) OR (B) LATCHED.  INSPECTED CHIP DETECTORS AND FILTERS, NO DEBRIS NOTED.  INSP ENGINE FOR DAMAGE, NONE NOTED.  COMPLIED WITH BOROSCOPE, NO DEFECTS NOTED.  PERFORMED GROUND SURVEY AND TRIM BALANCE.  COMPLIED WITH CLAPPER LUBE.  ENGINE OK FOR SERVICE.
